Volume 1, Number 4
Previous Issue Next Issue

Leonardo Golubović, Artem Levandovsky & Dorel Moldovan

10.4208/eajam.040411.030611a

East Asian J. Appl. Math., 1 (2011), pp. 297-371.

Preview Full PDF 597 6153 Abstract

Hendra Gunawan & Yoshihiro Sawano

10.4208/eajam.050511.310711a

East Asian J. Appl. Math., 1 (2011), pp. 372-378.

Preview Full PDF 558 5644 Abstract

Sin-Man Choi, Ximin Huang, Wai-Ki Ching & Min Huang

10.4208/eajam.231010.260711a

East Asian J. Appl. Math., 1 (2011), pp. 379-402.

Preview Full PDF 551 5798 Abstract

Victor D. Didenko & Johan Helsing

10.4208/eajam.240611.070811a

East Asian J. Appl. Math., 1 (2011), pp. 403-414.

Preview Full PDF 531 5660 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard